# SDR ASOA200901131

- Difficulty date: October 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 24,775 hours, 20,868 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 5287,  RT WINDSHIELD (NR 3) HEAT CAUTION MSG IN FLT. RAN QRH AND CAUTION MSG STAYED ON. ALSO HAD AN ELECTRICAL BURNING ODOR DID NOT SEE SMOKE AND DID DECLARE AN EMERGENCY.  [EMERGENCY DECLARED -- ENROUTE TO ATL A/C DIVERTED TO MGM DUE TO MTC].
